# SDR IPXA2022062483452

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 20,365 hours, 12,249 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A572446120200
- Part serial: NSN
- Condition: Cracked
- Location: Behind Def. Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300SUPPORT FITTING CRACKED AT ATTATCH POINT BEHIND DEFLECTOR PANEL 572LBREMOVED AND REPLACED IAW SRM 51-40-21
